Nasal necrosis is one of the cases that may occur after injecting filler into the nose.
This problem occurs when the doctor does not know the anatomy of the face and the main arteries.
As a result, the filler enters the blood vessels, blocking blood flow.
Many non-specialist physicians inject fillers into the nose without examining the blood vessels, which can clog the arteries and cause necrosis of the skin on the nose.
Table of Contents
Does injecting a filler into the nose cause skin necrosis?
Filler injection technique plays an important role in preventing skin necrosis.
One of the most important things is to know the anatomy and blood vessels of the face.
Lack of familiarity with nasal blood vessels increases the chance of necrosis.
Using a cannula can reduce the risk of necrosis.
Also, to prevent skin necrosis after filler injection, your doctor must examine you to reduce the risk of nasal necrosis.
People who have severe pain during or after gel injections and have a change in the color of the skin of the nose in the first 24 hours to a week are more likely to have nasal necrosis.
Of course, any change in the color and blackness of the skin of the nose does not mean necrosis. Anemia is sometimes temporary, and even with necrosis, spontaneous tissue regeneration may occur. As a result, it is necessary to wait for its extent to be determined, but if it is in a place where the vessel is probably under pressure, the pressure should be removed from the vessel very quickly with reconstructive surgery.
How can a necrotic nose be treated?
The treatment of this complication is very complex and the patient may need to undergo several surgeries to treat it.
Surgeons try to replace the necrotic area with normal body tissue, using cartilage from other parts of the body, such as the rib or ear cartilage.
So to prevent nasal necrosis, you should leave the filler to a professional doctor.
Dr. Abbas Ashrafzadeh with more than 10 years of experience in the field of filler injection, can greatly reduce the risk of necrosis /